ESTONIAN ACADEMY
PUBLISHERS
eesti teaduste
akadeemia kirjastus
PUBLISHED
SINCE 1952
 
Proceeding cover
proceedings
of the estonian academy of sciences
ISSN 1736-7530 (Electronic)
ISSN 1736-6046 (Print)
Impact Factor (2020): 1.045

Vol 59, Issue 1, 2010

Special issue on interpolation, inequalities, invariants, operators, and related topics. Preface; 1–2
Sergei Silvestrov, Lars-Erik Persson, Jaak Peetre, Michael Cwikel
Full article in PDF format | Abstract, References in HTM format

Neoclassical invariant theory – some lost theorems – a mathematical chat; pp. 3–6
Jaak Peetre
Full article in PDF format | Abstract, References in HTM format

Some new scales of characterization of Hardy’s inequality; pp. 7–18
Amiran Gogatishvili, Alois Kufner, Lars-Erik Persson
Full article in PDF format | Abstract, References in HTM format

Complex interpolation of compact operators mapping into lattice couples; pp. 19–28
Michael Cwikel
Full article in PDF format | Abstract, References in HTM format

The Besicovitch covering theorem and near-minimizers for the couple (L2, BV); pp. 29–33
Irina Asekritova, Natan Kruglyak
Full article in PDF format | Abstract, References in HTM format

Simplified a priori estimate for the time periodic Burgers’ equation; pp. 34–41
Magnus Fontes, Olivier Verdier
Full article in PDF format | Abstract, References in HTM format

Application of operator monotone functions in economics; pp. 42–47
Frank Hansen
Full article in PDF format | Abstract, References in HTM format

Operator convex functions over C *-algebras; pp. 48–52
Sergei Silvestrov, Hiroyuki Osaka, Jun Tomiyama
Full article in PDF format | Abstract, References in HTM format

Some modern developments in the theory of real division algebras; pp. 53–59
Erik Darpö
Full article in PDF format | Abstract, References in HTM format